MAUDE Adverse Event Report: BAXTER HEALTHCARE CORPORATION SYNERGY SURFACE; BED, FLOTATION THERAPY, POWERED

BAXTER HEALTHCARE CORPORATION SYNERGY SURFACE; BED, FLOTATION THERAPY, POWERED
Model Number P6881
Medical Device Problem Code Material Split, Cut or Torn (4008)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 09/28/2024
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The baxter technician found the power cord needed to be replaced.Per the hillrom service manual inspect power cord for damage, twisting and replace if necessary.A search of the baxter maintenance records did not show baxter performed any preventative maintenance on this bed.It is unknown if the facility performs preventative maintenance on their beds.The technician replaced the power cord to resolve the reported event.Based on this information, no further action is required.
 
Event or Problem Description
Baxter received a report from a baxter technician stating the power cord was pulled from the blower causing breakage and exposure to copper wires.The bed was located at the account.There was no patient/user injury reported.

Brand Name
SYNERGY SURFACE
Common Device Name
BED, FLOTATION THERAPY, POWERED
Manufacturer (Section D)
BAXTER HEALTHCARE CORPORATION
deerfield IL
Manufacturer (Section G)
HILL-ROM BATESVILLE
1069 state route 46 east
batesville IN 47006
Manufacturer Contact
25212 w. illinois route 120
round lake, IL 60073
2242702068
MDR Report Key20517105
Report Number1824206-2024-01496
Device Sequence Number8701517
Product Code IOQ
UDI-Device Identifier00887761016552
UDI-Public(01)00887761016552
Combination Product (Y/N)N
Initial Reporter StateMI
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional,Company Representative
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 10/23/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Other
Device Model NumberP6881
Device Catalogue NumberP6881
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer09/28/2024
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 09/28/2024
Initial Report FDA Received Date10/23/2024
Was Device Evaluated by Manufacturer? (Y/N) Yes
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Patient SexUnknown